# SDR IPXA1569350

- Difficulty date: September 8, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102489
- Condition: Dented
- Location: Bs 800 S22-23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FRAME DENTED BS800, STR 22-23L.  REPAIRED IAW SRM 53-00-07, DETAIL 2.
